MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD ALLERGY SYRINGE TRAY WITH BD SAFETYGLIDE¿ NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD ALLERGY SYRINGE TRAY WITH BD SAFETYGLIDE¿ NEEDLE; PISTON SYRINGE
Catalog Number 305950
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 6 of the bd allergy syringe tray with bd safetyglide¿ needle experienced mixed product type in a pack.Customer called and stated that 6 trays have insulin syringes instead of allergy syringes.
 
Additional Manufacturer Narrative
Investigation summary: the customer provided one photo with the complaint of mixed syringes received and broken syringe barrel.The photo clearly presents the failures and the complaints have been verified.Without a physical sample for investigation, the root cause of this failure remains unknown.Possible root causes involve operator error at time of packaging and assembly.A review of the device history record was completed for batch# 2221315.All inspections were performed per the applicable operations qc specifications.
 
Event or Problem Description
Photos received.

Brand Name
BD ALLERGY SYRINGE TRAY WITH BD SAFETYGLIDE¿ NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17148320
Report Number1920898-2023-00365
Device Sequence Number5421501
Product Code MEG
UDI-Device Identifier00382903059508
UDI-Public00382903059508
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305950
Device Lot Number2221315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown